Alert archive / Wyoming / Special Weather Statements in 2011
Special Weather Statement, NWS Riverton, WY
NWS Riverton, WY issued this special weather statement at Aug 5, 2011, 3:52 PM MDT for Johnson County, Wyoming. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 5, 2011, 3:52 PM MDT (21:52 UTC)
- Expired
- Aug 5, 2011, 4:15 PM MDT
- In force
- 23 min
- Issued by
- NWS Riverton, WY
County Johnson County, WY
The radar
The Riverton/Lander radar (KRIW), 223 km from the middle of the area, began a volume at 21:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Riverton, WY (KRIW), launched 12:00Z, 9.9 hours before the alert went out and 217 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 22 J/kg
- Mixed-layer CIN
- -219 J/kg
- Mixed-layer LCL
- 1741 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 65 m²/s²
- 0-3 km storm-relative helicity
- 173 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
347 WWUS85 KRIW 052152 SPSRIW SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 352 PM MDT FRI AUG 5 2011 WYZ010-011-052215- NORTHEAST JOHNSON COUNTY WY-SOUTHEAST JOHNSON COUNTY WY- 352 PM MDT FRI AUG 5 2011 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN JOHNSON COUNTY UNTIL 415 PM MDT... AT 351 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR I90 EXIT 65...OR 10 MILES EAST OF BUFFALO... MOVING EAST AT 45 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. THIS STORM WILL BE NEAR... RURAL NORTHERN JOHNSON COUNTY THROUGH 415 PM MDT RURAL NORTHEASTERN JOHNSON COUNTY THROUGH 415 PM MDT THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 295 AND 299. THIS INCLUDES INTERSTATE 90 IN WYOMING BETWEEN MILE MARKERS 53 AND 95. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. BRIEF HEAVY RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN RIVERTON AT 1-800-211-1448. LAT...LON 4413 10601 4405 10659 4456 10679 4457 10602 TIME...MOT...LOC 2152Z 251DEG 38KT 4430 10652 $$ SKRBAC
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Riverton, WY wrote its last area forecast discussion before this special weather statement went out at Aug 5, 3:17 PM MDT, 35 minutes earlier.
Area forecast discussion, Aug 5, 3:17 PM MDT, 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RIVERTON WY 317 PM MDT FRI AUG 5 2011 .SHORT TERM...TONIGHT THROUGH MONDAY THE CIRCULATION THAT BROUGHT THE NOCTURNAL LIGHTNING SHOW TO CENTRAL AND WESTERN WYOMING LAST NIGHT IS NOW CENTERED JUST NORTHWEST OF BILLINGS. WRAP AROUND MOISTURE IS FEEDING THE FIELD OF GROWING CUMULUS OVER THE NORTHWEST WYOMING MOUNTAINS. OTHER STORM CELLS HAVE FORMED OVER THE NORTHERN THIRD OF THE CWA. HAVE SCALED BACK ON THE POPS FOR THE REMAINDER OF THIS AFTERNOON AND EVENING OVER THE WHOLE CWA IN GENERAL GIVEN THE DRY SLOT MOVING NORTHEAST INTO WYOMING BEHIND THIS SYSTEM BUT KEPT SCATTERED POPS IN THE NORTHWEST AS WELL AS IN THE BIG HORN MOUNTAINS AND THE LOWER ELEVATIONS OF JOHNSON COUNTY WHERE THE BEST CAPE GRADIENT WILL BE. A SURFACE COLD FRONT WILL BE TRACKING SOUTH ACROSS AREAS EAST OF THE DIVIDE THIS EVENING WHICH WILL ADD TO THE SURFACE CONVERGENCE. THE WESTERLY FLOW WILL BECOME MORE DIFLUENT SATURDAY RESULTING IN DRIER WEATHER. THE ONLY ISOLATED CONVECTION EXPECTED TO TAKE PLACE WILL BE NW WY WHERE FAVORABLE TOTAL TOTALS EXIST. ON SUNDAY SOME WEAK DISTURBANCES IN THE WESTERLY FLOW WILL SLIGHTLY INCREASE THE CHANCES OF ISOLATED TO SCATTERED THUNDERSTORMS OVER NORTHERN AND CENTRAL WYOMING. MONDAY WILL FEATURE AN INCREASE IN POPS FOR CONVECTION ALONG AND NORTHEAST OF A SURFACE BOUNDARY THAT WILL ESTABLISH ITSELF ALONG THE CONTINENTAL DIVIDE AS DEW POINTS WILL BE HIGHER TO THE NORTH AND EAST OF THE BOUNDARY. AS A SERIES OF WEAK DISTURBANCES TRAVEL EAST SOUTHEAST...BISECTING THE SURFACE BOUNDARY...SCATTERED THUNDERSTORMS WILL RESULT. .LONG TERM...MONDAY NIGHT THROUGH FRIDAY GFS AND ECMWF ARE FORECASTING A WEST NORTHWEST FLOW ALOFT MONDAY THROUGH THURSDAY WITH A SERIES OF SHORTWAVES MOVING THROUGH THIS FLOW PATTERN. A BOUNDARY AT THE SURFACE WILL SET UP ALONG THE EAST SLOPES OF THE DIVIDE...MAINLY FROM YELLOWSTONE NATIONAL PARK TO THE EAST SLOPES OF THE WIND RIVER MOUNTAINS TO CASPER MOUNTAIN. NORTHEAST OF THIS BOUNDARY SURFACE DEWPOINTS WILL BE HIGHER AND A BETTER CHANCE OF CONVECTION MONDAY THROUGH THURSDAY. MUCH OF SOUTHWEST WY WILL STAY IN THE DRIER AIR WITH LITTLE CHANCE OF STORMS MONDAY THROUGH THURSDAY. HAVE MADE ADJUSTMENTS TO THE FORECAST TO REFLECT THIS THINKING. IT APPEARS NEXT FRIDAY WILL BE MOSTLY DRY AS DRIER AIR WORKS INTO THE REGION. THE COOLER AIR PUSHES SOUTH FOR MONDAY AND TUESDAY ESPECIALLY OVER THE NORTHERN ZONES WITH THE BOUNDARY SETTLING ALONG THE EAST SLOPES OF THE DIVIDE. THEN GRADUAL WARMING WEDNESDAY THROUGH NEXT FRIDAY. WEST OF THE DIVIDE TEMPERATURES WILL BE SEASONAL WITH LITTLE DAY TO DAY CHANGE. && .AVIATION... WEAK HIGH PRESSURE SETTLES OVER WYOMING THROUGH SATURDAY WITH GENERALLY DRY CONDITIONS AND FAIRLY WEAK FLOW ALOFT. A FEW THUNDERSTORMS CAN BE EXPECTED ACROSS NORTHERN WYOMING...ESPECIALLY OVER THE MOUNTAINS. GUSTY WINDS AND BRIEF HEAVY RAIN MAY RESULT IN MVFR CONDITIONS NEAR THE STORMS EARLY TONIGHT...THEN AGAIN SATURDAY AFTERNOON AND EVENING. OTHERWISE...VFR CONDITIONS WILL PREVAIL ACROSS WEST CENTRAL WYOMING THIS WEEKEND. && .FIRE WEATHER... SCATTERED THUNDERSTORMS WILL REDEVELOP MAINLY OVER NORTHERN WYOMING THIS EVENING WITH ISOLATED ACTIVITY OVER CENTRAL WYOMING. THE WEATHER WILL TREND DRIER FOR THE WEEKEND. BY MONDAY A SURFACE FRONTAL BOUNDARY WILL BECOME ESTABLISHED ALONG THE CONTINENTAL DIVIDE WHICH WILL INCREASE THE CHANCES OF LATE DAY THUNDERSTORMS FOR AREAS ALONG AND EAST OF THE DIVIDE. TEMPERATURES WILL REMAIN SEASONAL. && .RIW WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...LIPSON LONG TERM...AR AVIATION...KPL FIRE WEATHER...LIPSON HYDROLOGY...TEAM RIVERTON
Hazardous weather outlook, Aug 5, 11:45 AM MDT, 4 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RIVERTON WY 1145 AM MDT FRI AUG 5 2011 WYZ001>020-022>030-061100- ABSAROKA MOUNTAINS-BIGHORN MOUNTAINS SOUTHEAST- BIGHORN MOUNTAINS WEST-CASPER MOUNTAIN-CODY FOOTHILLS- EAST SWEETWATER COUNTY-FLAMING GORGE- GREEN MOUNTAINS AND RATTLESNAKE RANGE-JACKSON HOLE-LANDER FOOTHILLS- NATRONA COUNTY LOWER ELEVATIONS-NORTH BIG HORN BASIN- NORTHEAST JOHNSON COUNTY-OWL CREEK AND BRIDGER MOUNTAINS- ROCK SPRINGS AND GREEN RIVER-SALT RIVER AND WYOMING RANGES- SOUTH LINCOLN COUNTY-SOUTHEAST BIG HORN BASIN- SOUTHEAST JOHNSON COUNTY-SOUTHWEST BIG HORN BASIN-STAR VALLEY- TETON AND GROS VENTRE MOUNTAINS-UPPER GREEN RIVER BASIN- UPPER GREEN RIVER BASIN FOOTHILLS-UPPER WIND RIVER BASIN- WIND RIVER BASIN-WIND RIVER MOUNTAINS EAST-WIND RIVER MOUNTAINS WEST- YELLOWSTONE NATIONAL PARK- 1145 AM MDT FRI AUG 5 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL WYOMING. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS NORTHWEST AND NORTHEAST WYOMING TODAY THROUGH THIS EVENING. THE ACTIVITY WILL BE MORE ISOLATED ACROSS NORTH CENTRAL AND CENTRAL WYOMING. FREQUENT DANGEROUS LIGHTNING...GUSTY WIND AND PERIODS OF MODERATE TO HEAVY RAINFALL WILL BE POSSIBLE WITH THE STRONGER STORMS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SATURDAY THROUGH MONDAY...INCREASE IN FIRE DANGER FOR SOUTH AND SOUTHWEST WITH WARM...VERY DRY AND BREEZY AFTERNOONS. ISOLATED THUNDERSTORMS IN THE CENTRAL AND NORTH. TUESDAY THROUGH THURSDAY...A CHANCE OF THUNDERSTORMS OVER THE NORTH AND EAST CENTRAL EACH DAY WITH SOME STRONG STORMS POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO REPORT ANY HAIL SIZE AND WIND GUSTS. THANK YOU. TEAM RIVERTON
In the hours before
Special weather statement, Aug 5, 1:44 PM MDT, 2 hours 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 144 PM MDT FRI AUG 5 2011 WYZ003>006-052200- CODY FOOTHILLS-NORTH BIG HORN BASIN-SOUTHEAST BIG HORN BASIN- SOUTHWEST BIG HORN BASIN- 144 PM MDT FRI AUG 5 2011 ...STRONG THUNDERSTORMS ARE POSSIBLE ACROSS NORTHERN WYOMING... AN AREA OF THUNDERSTORMS WILL IMPACT MUCH OF THE BIG HORN BASIN THIS AFTERNOON. BRIEF GUSTY WIND...SMALL HAIL AND DANGEROUS LIGHTNING WILL BE ASSOCIATED WITH ANY STORMS. THE STRONGEST STORMS WILL LIKELY OCCUR BETWEEN WORLAND AND GREYBULL THROUGH 230 PM. IF OUTDOORS...TAKE SHELTER AS THESE STORMS MOVE THROUGH THE AREA. KPL
Special weather statement, Aug 5, 2:22 PM MDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 222 PM MDT FRI AUG 5 2011 WYZ004-006-008-052100- BIGHORN MOUNTAINS WEST WY-NORTH BIG HORN BASIN WY-SOUTHEAST BIG HORN BASIN WY- 222 PM MDT FRI AUG 5 2011 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BIG HORN AND NORTHERN WASHAKIE COUNTIES IN NORTH CENTRAL WYOMING UNTIL 300 PM MDT... AT 217 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES SOUTH OF STATE HWY 31 MILE MARKER 10...OR 14 MILES NORTHEAST OF WORLAND...MOVING EAST AT 30 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. THIS STORM WILL BE NEAR... STATE HWY 31 MILE MARKER 20 AROUND 230 PM MDT. HYATTVILLE AROUND 235 PM MDT. MEADOWLARK LAKE AROUND 300 PM MDT. BRIEF HEAVY RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN RIVERTON AT 1-800-211-1448. LAT...LON 4439 10730 4408 10717 4405 10784 4426 10792 TIME...MOT...LOC 2021Z 260DEG 27KT 4416 10773 LYNOTT
Special weather statement, Aug 5, 2:32 PM MDT, 1 hour 20 minutes before
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
Special weather statement, Aug 5, 3:11 PM MDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
311 PM MDT FRI AUG 5 2011
WYZ008>010-052200-
BIGHORN MOUNTAINS SOUTHEAST WY-BIGHORN MOUNTAINS WEST WY-NORTHEAST
JOHNSON COUNTY WY-
311 PM MDT FRI AUG 5 2011
...SIGNIFICANT WEATHER ADVISORY FOR EXTREME SOUTHEASTERN BIG HORN AND
NORTHERN JOHNSON COUNTIES IN NORTH CENTRAL WYOMING UNTIL 400 PM
MDT...
AT 308 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES WEST OF U.S. HWY 16 MILE MARKER 80...OR
18 MILES WEST OF BUFFALO...MOVING EAST AT 40 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
THIS STORM WILL BE NEAR...
U.S. HWY 16 MILE MARKER 80 AROUND 320 PM MDT.
JOHNSON COUNTY FAIRGROUNDS...U.S. HWY 16 MILE MARKER 90...BUFFALO...
I90 EXIT 53 AND I90 EXIT 51 AROUND 335 PM MDT.
JCT I90 AND I25 AND I90 MILE MARKER 60 AROUND 340 PM MDT.
U.S. HWY 16 AROUND 350 PM MDT.
THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 288 AND
299.
THIS INCLUDES INTERSTATE 90 IN WYOMING BETWEEN MILE MARKERS 43 AND
75.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
BRIEF HEAVY RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES
AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A
FLOODED ROADWAY.
REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.
LAT...LON 4412 10710 4442 10722 4454 10687 4457 10636
4426 10625
TIME...MOT...LOC 2111Z 254DEG 33KT 4431 10703
SKRBACSpecial weather statement, Aug 5, 3:30 PM MDT, 22 minutes before
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
Special weather statement, Aug 5, 3:52 PM MDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 352 PM MDT FRI AUG 5 2011 WYZ010-011-052215- NORTHEAST JOHNSON COUNTY WY-SOUTHEAST JOHNSON COUNTY WY- 352 PM MDT FRI AUG 5 2011 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN JOHNSON COUNTY UNTIL 415 PM MDT... AT 351 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR I90 EXIT 65...OR 10 MILES EAST OF BUFFALO... MOVING EAST AT 45 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. THIS STORM WILL BE NEAR... RURAL NORTHERN JOHNSON COUNTY THROUGH 415 PM MDT RURAL NORTHEASTERN JOHNSON COUNTY THROUGH 415 PM MDT THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 295 AND 299. THIS INCLUDES INTERSTATE 90 IN WYOMING BETWEEN MILE MARKERS 53 AND 95. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. BRIEF HEAVY RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN RIVERTON AT 1-800-211-1448. LAT...LON 4413 10601 4405 10659 4456 10679 4457 10602 TIME...MOT...LOC 2152Z 251DEG 38KT 4430 10652 SKRBAC
The office that day
Everything else NWS Riverton, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 4, 8:25 PM MDT | Special Weather Statement | RIW | Natrona | 50 min |
| Aug 4, 8:46 PM MDT | Special Weather Statement | RIW | Fremont | 44 min |
| Aug 4, 9:00 PM MDT | Special Weather Statement | RIW | Natrona | 45 min |
| Aug 4, 9:07 PM MDT | Special Weather Statement | RIW | Fremont | 38 min |
| Aug 4, 9:18 PM MDT | Special Weather Statement | RIW | Fremont | 42 min |
| Aug 4, 9:38 PM MDT | Special Weather Statement | RIW | Fremont | 52 min |
| Aug 4, 9:46 PM MDT | Special Weather Statement | RIW | Natrona | 44 min |
| Aug 4, 10:02 PM MDT | Special Weather Statement | RIW | Fremont | 43 min |
| Aug 4, 10:38 PM MDT | Special Weather Statement | RIW | Hot Springs | 52 min |
| Aug 5, 2:22 PM MDT | Special Weather Statement | RIW | Washakie | 38 min |
| Aug 5, 2:32 PM MDT | Special Weather Statement | RIW | Washakie | 43 min |
| Aug 5, 3:11 PM MDT | Special Weather Statement | RIW | Johnson | 49 min |
| Aug 5, 3:30 PM MDT | Special Weather Statement | RIW | Washakie | 30 min |
| Aug 5, 4:12 PM MDT | Special Weather Statement | RIW | Johnson | 48 min |
| Aug 5, 4:17 PM MDT | Special Weather Statement | RIW | 43 min | |
| Aug 5, 4:58 PM MDT | Special Weather Statement | RIW | Teton | 47 min |
Nearby
Special Weather Statements in Wyoming, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.